On the theory of thermoelasticity

Tom 38 / 2011

Henryk Kołakowski, Jarosław Łazuka Applicationes Mathematicae 38 (2011), 173-182 MSC: Primary 35Q79. DOI: 10.4064/am38-2-3

Streszczenie

The aim of this paper is to prove some properties of the solution to the Cauchy problem for the system of partial differential equations describing thermoelasticity of nonsimple materials proposed by D. Iesan. Explicit formulas for the Fourier transform and some estimates in Sobolev spaces for the solution of the Cauchy problem are proved.

Autorzy

  • Henryk KołakowskiInstitute of Mathematics and Cryptology
    Faculty of Cybernetics
    Military University of Technology
    S. Kaliskiego 2
    01-489 Warszawa, Poland
    e-mail
  • Jarosław ŁazukaInstitute of Mathematics and Cryptology
    Faculty of Cybernetics
    Military University of Technology
    S. Kaliskiego 2
    01-489 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek